# SDR FDEA2020061621188

- Difficulty date: June 12, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE BEADED DOUBLER FOUND CRACKS AT STATION XOS 740.  REPAIR CARRIED OUT AT RIGHT HAND WING LEADING EDGE DOUBLER AT STATION XOS 740 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
